# SDR QXEA200602424

- Difficulty date: September 17, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 13,139 hours, 13,460 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Malfunctioned
- Location: Configuration
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT: DU BAD CONFIG MESSAGE STAYS ON AFTER DOING CHECKLIST.  MAINTENANCE CYCLED IOP/IOM NR 1 C/B (NR F7) AND IOP/IOM NR 2 C/B (F6).  DU BAD CONFIG MESSAGE CLEARS AND DID NOT RETURN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
